# SDR SWAA2021081312712

- Difficulty date: January 27, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDEPLATE STA 500A-500D RBL24 WL157 HAS CORROSION ON UPPER SURFACE / CORROSION AT STA 500A-500D RBL 24 WL 157 ON 'Z' ANGLE FOUND TO BE OUT OF LIMITS AT .040' ORIGNAL WITH .007' LOSS FOR A REMAINING THICKNESS OF.033' IAW SRM 53-00-53 FIG 103. REMOVED 'Z' ANGLE AND FABRICTION NEW PART IAW DRAWING 143A7501 REV A. FROM BAC 1496-444 7075-T6 ON A TAG #26081; INSTALLED IAW SRM 51-40-02 AND DRAWING #143A7500 REV-. P/N 1437501-186
